# SDR P2EA00076

- Difficulty date: March 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND THE L-1 DOOR UPPER FORWARD ANGLE BS 342 WL 276L WITH A CRACK .75 INCHES LONG.  FABRICATED AND REPLACED ANGLE AT BS 314 WL 276L PER BOEING SRM 51-10-1, 51-30-02 WORK ACCOMPLISHED OF NON-ROUTINE NR 0085.  (M)
